Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Classifying sections of del Pezzo fibrations, II

Brian Lehmann and Sho Tanimoto

Geometry & Topology 26 (2022) 2565–2647
DOI: 10.2140/gt.2022.26.2565
Abstract

Let X be a del Pezzo surface over the function field of a complex curve. We study the behavior of rational points on X leading to bounds on the counting function in the geometric Manin conjecture. A key tool is the movable bend-and-break lemma, which yields an inductive approach to classifying relatively free sections for a del Pezzo fibration over a curve. Using this lemma we prove the geometric Manin conjecture for certain split del Pezzo surfaces of degree 2 admitting a birational morphism to 2 over the ground field.

PDF Access Denied

We have not been able to recognize your IP address 3.238.235.248 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
section, del Pezzo fibration, Fujita invariant, geometric Manin's conjecture
Mathematical Subject Classification
Primary: 14H10
References
Publication
Received: 15 July 2020
Revised: 10 June 2021
Accepted: 8 July 2021
Published: 13 December 2022
Proposed: Dan Abramovich
Seconded: Mark Gross, Benson Farb
Authors
Brian Lehmann
Department of Mathematics
Boston College
Chestnut Hill, MA
United States
Sho Tanimoto
Graduate School of Mathematics
Nagoya University
Nagoya
Japan